MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular
Catalog Number 21-7609-24
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction

Brand Name
CADD Medication Cassettes Ambulatory Pump Disposals
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key50013816
Report Number3012307300-2026-07603
Device Sequence Number9534867
Product Code LHI
UDI-Device Identifier10610586044014
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2025
Device Catalogue Number21-7609-24
Device Lot Number6140865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown